Alert archive / Missouri / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 57, NWS Kansas City, MO

April 27, 20166 counties in Missouri

NWS Kansas City, MO issued this severe thunderstorm warning at Apr 27, 2016, 5:53 PM CDT for 6 counties in Missouri. It was in force for 52 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 27, 2016, 5:53 PM CDT (22:53 UTC)
Expired
Apr 27, 2016, 6:45 PM CDT
In force
52 min
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Carroll County, MO, Chariton County, MO, Lafayette County, MO, Linn County, MO, Livingston County, MO, Saline County, MO

The radar

The Pleasant Hill radar (KEAX), 121 km from the middle of the area, began a volume at 22:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 27, 6:19 PM CDTHAIL 11 E Waverly, MO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 26 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 27, 2:33 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Topeka, KS (KFOE), launched 12:00Z, 10.9 hours before the alert went out and 209 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2016-04-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 7 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2016-04-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 215 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
7 J/kg
Mixed-layer CIN
-145 J/kg
Mixed-layer LCL
960 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
215 m²/s²
0-3 km storm-relative helicity
227 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

590 
WUUS53 KEAX 272253
SVREAX
MOC033-041-107-115-117-195-272345-
/O.NEW.KEAX.SV.W.0057.160427T2253Z-160427T2345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
553 PM CDT WED APR 27 2016

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CARROLL COUNTY IN NORTH CENTRAL MISSOURI...
  NORTHEASTERN LAFAYETTE COUNTY IN WEST CENTRAL MISSOURI...
  LIVINGSTON COUNTY IN NORTH CENTRAL MISSOURI...
  NORTHWESTERN SALINE COUNTY IN CENTRAL MISSOURI...
  WESTERN LINN COUNTY IN NORTH CENTRAL MISSOURI...
  NORTHWESTERN CHARITON COUNTY IN NORTH CENTRAL MISSOURI...

* UNTIL 645 PM CDT

* AT 553 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 6 MILES EAST OF JAMESPORT TO 9 MILES EAST OF BRAYMER
  TO NEAR NORBORNE...MOVING EAST AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  CHILLICOTHE...BROOKFIELD...CARROLLTON...BRUNSWICK...WAVERLY...NORBORNE...
  MEADVILLE...HALE...LACLEDE...BOSWORTH...LINNEUS...WHEELING...UTICA...
  WAKENDA...CHULA...PURDIN...MIAMI...MENDON...BOGARD AND TINA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR NORTH CENTRAL
MISSOURI.

LAT...LON 3997 9308 3959 9304 3927 9309 3917 9374
      3957 9373 3994 9375
TIME...MOT...LOC 2253Z 261DEG 29KT 3995 9369 3959 9363 3922 9368 

HAIL...1.25IN
WIND...60MPH
 
$$

HAWBLITZEL
2 follow-up statements
808 
WWUS53 KEAX 272320
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
620 PM CDT WED APR 27 2016

MOC107-272330-
/O.CAN.KEAX.SV.W.0057.000000T0000Z-160427T2345Z/
LAFAYETTE MO-
620 PM CDT WED APR 27 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LAFAYETTE COUNTY
IS CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.



LAT...LON 3927 9309 3923 9348 3929 9348 3927 9350
      3923 9349 3923 9353 3957 9353 3995 9361
      3997 9308 3959 9304
TIME...MOT...LOC 2320Z 260DEG 29KT 3986 9338 3962 9336 3939 9342 

$$

MOC033-041-115-117-195-272345-
/O.CON.KEAX.SV.W.0057.000000T0000Z-160427T2345Z/
CARROLL MO-LIVINGSTON MO-SALINE MO-LINN MO-CHARITON MO-
620 PM CDT WED APR 27 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR CENTRAL CARROLL...CENTRAL LIVINGSTON...NORTHWESTERN SALINE...
WESTERN LINN AND NORTHWESTERN CHARITON COUNTIES...

AT 620 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR WHEELING TO HALE TO NEAR CARROLLTON...MOVING EAST
AT 35 MPH.

HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
CHILLICOTHE...BROOKFIELD...CARROLLTON...BRUNSWICK...MEADVILLE...HALE...
LACLEDE...BOSWORTH...LINNEUS...WHEELING...WAKENDA...CHULA...PURDIN...MIAMI...
MENDON...BOGARD...TINA...DE WITT...SUMNER AND ROTHVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR NORTH CENTRAL
MISSOURI.

LAT...LON 3927 9309 3923 9348 3929 9348 3927 9350
      3923 9349 3923 9353 3957 9353 3995 9361
      3997 9308 3959 9304
TIME...MOT...LOC 2320Z 260DEG 29KT 3986 9338 3962 9336 3939 9342 

HAIL...1.25IN
WIND...60MPH
 
$$

HAWBLITZEL
261 
WWUS53 KEAX 272344
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
644 PM CDT WED APR 27 2016

MOC033-041-115-117-195-272354-
/O.EXP.KEAX.SV.W.0057.000000T0000Z-160427T2345Z/
CARROLL MO-LIVINGSTON MO-SALINE MO-LINN MO-CHARITON MO-
644 PM CDT WED APR 27 2016

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL CARROLL...CENTRAL
LIVINGSTON...NORTHWESTERN SALINE...WESTERN LINN AND NORTHWESTERN
CHARITON COUNTIES WILL EXPIRE AT 645 PM CDT...
            
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER SMALL HAIL
AND GUSTY WINDS ARE STILL POSSIBLE WITH THESE THUNDERSTORMS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR NORTH CENTRAL
MISSOURI.

LAT...LON 3927 9309 3923 9348 3929 9348 3927 9350
      3923 9349 3923 9353 3957 9353 3995 9361
      3997 9308 3959 9304
TIME...MOT...LOC 2340Z 261DEG 29KT 3986 9338 3962 9336 3939 9342 

$$

HAWBLITZEL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 27, 3:15 PM CDT, 2 hours 38 minutes earlier.

Area forecast discussion, Apr 27, 3:15 PM CDT, 2 hours 38 minutes before
Area Forecast Discussion
National Weather Service Kansas City/Pleasant Hill MO
315 PM CDT WED APR 27 2016

.Discussion...
Issued at 315 PM CDT WED APR 27 2016

Another evening of active weather looks to be in store for parts of
northeast Kansas and northern Missouri tonight as our active pattern
looks to continue through the weekend into next week.

For the rest of the afternoon and evening hours...our weather will
be dominated by a trough swinging northeast across the Central
Plains. As the trough lifts across the northwest corner of Missouri
the cold air swinging in aloft, and general accent along a front
advancing into northwest Missouri, have sparked thunderstorms along
the front. Storms moving off the front are heading north-northeast
but with the whole trough shifting northeast the front, and
associated storms, have already begun to move through northeast
Kansas into far northwest Missouri. The storms along this boundary
are expected to mostly affect areas along and north of I-35 from
Kansas City north to the Iowa border, but there will be a secondary
potential for storms farther east late this afternoon and evening as
the trough moves a little farther east and helps focus a bit more
moisture convergence across a warm front draped across northeast
Missouri.

Storms moving into northwest Missouri currently are working in an
environment with MLCAPE values in the 1000+ J/KG range with Effective
Bulk shear gradient of 30 to 40 knots. Add in low LCL height's with
the cold core of the trough swinging in aloft, and you have the
recipe for low topped severe thunderstorms with hail, wind and
isolated tornadoes all possible. That said, the tornado threat
itself looks best in north central to far northeast Missouri as you
move north of a line from Bethany to Moberly MO where surface winds
are backed north of the warm front. Additionally, precipitable
weather values continued to run rather high, so any storm that occurs
this afternoon or this evening will likely produce torrential rain.

Thursday and through the weekend...With the trough moving to our
northeast this evening, dragging a cold front across the region,
temperatures will be cooler in the days ahead, but given the time of
year saying it's going to be cooler is really just saying it's going
to be rather nice through the weekend into next week with highs in
the 60s to low 70s and lows in the 40s and 50s. However, along with
eh cooler temperatures will come some potential for rain and
thunderstorms again starting Friday as another trough, currently
making landfall across California, will swing across the Central
Plains bringing another few days with storm chances. However,
today's trough and the cool air it is leaving behind is currently
expected to keep the more active or severe thunderstorm activity
located in areas well to our south. So, while we expected to get wet
this weekend the severe potential is not looking good.

And, because it's Spring, there looks to be another potential for
storms as we reach Tuesday or Wednesday of next week. Though, the
mid-range and ensemble singles for this are looking a bit iffy this
far out, so confidence in when and or if precipitation return by the
middle of next week is a little low.

&&

.Aviation...(For the 18Z TAFS through 18Z Thursday Afternoon)
Issued at 1237 PM CDT WED APR 27 2016

A combination of VFR and MVFR conditions are prevailing across the
west Missouri terminals early this afternoon. The cloud cover is
expected to fill in bringing MVFR CIGs to all sites by 21Z along with
the threat for showers for a few hours. The KSTJ terminal, a bit
farther north, will also carry a TEMPO group for some thunderstorms
that could develop. Otherwise, once the vicinity storms move out MVFR
clouds will dominate of the reminder of the night into Thursday
morning with winds veering to the west late this afternoon and into
tonight.

&&

.EAX Watches/Warnings/Advisories...
KS...None.
MO...None.
&&

Discussion...Cutter
Aviation...Cutter
Hazardous weather outlook, Apr 27, 5:09 AM CDT, 12 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
509 AM CDT WED APR 27 2016

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-281015-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
509 AM CDT WED APR 27 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...TODAY AND TONIGHT

 HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. STRONG TO SEVERE
THUNDERSTORMS WILL BE POSSIBLE OVER MOST OF THE REGION THIS AFTERNOON
AND EVENING. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY
THREATS.

 MORE DETAILED INFORMATION CAN BE ACCESSED AT...
 HTTP://WWW.WEATHER.GOV/EAX/HWO

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

 HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. SEVERAL PERIODS OF
THUNDERSTORMS ARE LIKELY FRIDAY THROUGH SUNDAY.

 MORE DETAILED INFORMATION CAN BE ACCESSED AT...
 HTTP://WWW.WEATHER.GOV/EAX/HWO

In the hours before

Local storm report, Apr 27, 4:42 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
442 PM CDT WED APR 27 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0438 PM     HAIL             LATHROP                 39.55N 94.33W
04/27/2016  E1.75 INCH       CLINTON            MO   TRAINED SPOTTER

&&

JLEIGHTO
Local storm report, Apr 27, 4:48 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
448 PM CDT WED APR 27 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0448 PM     HAIL             AMITY                   39.87N 94.43W
04/27/2016  E1.00 INCH       DEKALB             MO   TRAINED SPOTTER

&&

LAFLIN
Local storm report, Apr 27, 4:53 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
453 PM CDT WED APR 27 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0452 PM     TORNADO          8 NE CAMERON            39.82N 94.13W
04/27/2016                   DAVIESS            MO   EMERGENCY MNGR

&&

LAFLIN
Local storm report, Apr 27, 4:58 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
458 PM CDT WED APR 27 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0454 PM     TSTM WND GST     1 N CAMERON             39.75N 94.24W
04/27/2016  E70 MPH          DEKALB             MO   EMERGENCY MNGR

&&

LAFLIN
Local storm report, Apr 27, 5:33 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
533 PM CDT WED APR 27 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     HAIL             LAWSON                  39.44N 94.20W
04/27/2016  M2.00 INCH       RAY                MO   TRAINED SPOTTER

&&

LAFLIN
Local storm report, Apr 27, 5:41 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
541 PM CDT WED APR 27 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0541 PM     HAIL             MAYVIEW                 39.05N 93.83W
04/27/2016  E1.00 INCH       LAFAYETTE          MO   TRAINED SPOTTER

&&

JLEIGHTO

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 26, 7:50 PM CDTRiver Flood WarningEAXAndrew, Nodaway63 hr
Apr 26, 7:50 PM CDTRiver Flood WarningEAXAndrew, Buchanan3 days
Apr 26, 7:50 PM CDTRiver Flood WarningEAXAtchison, Holt70 hr
Apr 26, 8:51 PM CDTRiver Flood WarningEAXAndrew, Buchanan12 days
Apr 26, 8:51 PM CDTRiver Flood WarningEAXBuchanan, Platte6 days
Apr 26, 8:51 PM CDTRiver Flood WarningEAXClay, Jackson, Ray9 days
Apr 26, 8:51 PM CDTRiver Flood WarningEAXJackson, Lafayette, Ray20 days
Apr 26, 8:51 PM CDTRiver Flood WarningEAXCarroll, Lafayette, Saline21 days
Apr 26, 8:51 PM CDTRiver Flood WarningEAXCarroll, Chariton, Saline21 days
Apr 26, 8:51 PM CDTRiver Flood WarningEAXChariton, Howard, Saline8 days
Apr 26, 8:51 PM CDTRiver Flood WarningEAXCooper, Howard5 days
Apr 26, 8:59 PM CDTSpecial Weather StatementEAXGentry31 min
Apr 26, 9:55 PM CDTSevere Thunderstorm WarningEAXClay, Jackson, Platte35 min
Apr 26, 9:57 PM CDTRiver Flood WarningEAXCooper37 hr
Apr 26, 10:13 PM CDTFlash Flood WarningEAXPlatte6 hr
Apr 26, 10:25 PM CDTFlash Flood WarningEAXHolt6 hr
Apr 26, 10:29 PM CDTSevere Thunderstorm WarningEAXCass, Clay, Jackson, Platte, Ray46 min
Apr 26, 10:42 PM CDTSevere Thunderstorm WarningEAXBates, Cass, Johnson33 min
Apr 26, 10:46 PM CDTTornado WarningEAXCass18 min
Apr 26, 10:56 PM CDTFlash Flood WarningEAXClay, Jackson, Platte6 hr
Apr 26, 11:03 PM CDTSevere Thunderstorm WarningEAXBates, Cass, Clay, Henry, Jackson, Johnson and 2 more24 min
Apr 26, 11:33 PM CDTRiver Flood WarningEAXJackson29 hr
Apr 27, 12:16 AM CDTRiver Flood WarningEAXClay, Platte27 hr
Apr 27, 12:17 AM CDTSpecial Weather StatementEAXBates28 min
Apr 27, 12:44 AM CDTSpecial Weather StatementEAXSt. Clair46 min
Apr 27, 1:21 AM CDTRiver Flood WarningEAXJohnson, Pettis45 hr
Apr 27, 1:21 AM CDTRiver Flood WarningEAXCooper, Saline4 days
Apr 27, 3:15 AM CDTRiver Flood WarningEAXClay, Ray32 hr
Apr 27, 4:29 AM CDTRiver Flood WarningEAXCass, Henry, Johnson40 hr
Apr 27, 5:05 AM CDTAreal Flood WarningEAXAndrew, Buchanan, Clay, Clinton, DeKalb, Holt and 2 more18 hr
Apr 27, 6:27 AM CDTRiver Flood WarningEAXRay44 hr
Apr 27, 7:40 AM CDTAreal Flood WarningEAXCaldwell, Clay, Clinton, Daviess, DeKalb, Jackson and 1 more3 hr
Apr 27, 7:49 AM CDTRiver Flood WarningEAXBates, Cass, Henry55 hr
Apr 27, 10:21 AM CDTRiver Flood WarningEAXDaviess, Gentry60 hr
Apr 27, 10:21 AM CDTRiver Flood WarningEAXDaviess, Livingston3 days
Apr 27, 10:21 AM CDTRiver Flood WarningEAXLinn, Livingston4 days
Apr 27, 10:21 AM CDTRiver Flood WarningEAXCarroll, Chariton, Linn, Livingston5 days
Apr 27, 10:21 AM CDTRiver Flood WarningEAXCarroll, Chariton3 days
Apr 27, 10:32 AM CDTAreal Flood WarningEAXCaldwell, Clay, Clinton, Daviess, DeKalb, Jackson and 1 more12 hr
Apr 27, 2:08 PM CDTSpecial Weather StatementEAXAtchison37 min
Apr 27, 2:10 PM CDTSevere Thunderstorm WarningEAXAtchison35 min
Apr 27, 3:00 PM CDTSevere Thunderstorm WarningEAXAtchison15 min
Apr 27, 3:02 PM CDTSevere Thunderstorm WarningEAXBuchanan, Platte43 min
Apr 27, 3:15 PM CDTSevere Thunderstorm WarningEAXHolt29 min
Apr 27, 3:19 PM CDTSevere Thunderstorm WarningEAXBuchanan, Platte41 min
Apr 27, 3:33 PM CDTSevere Thunderstorm WarningEAXClay, Platte27 min
Apr 27, 3:35 PM CDTSevere Thunderstorm WarningEAXCaldwell, Clay, Clinton40 min
Apr 27, 3:38 PM CDTSevere Thunderstorm WarningEAXAndrew, Buchanan, Holt37 min
Apr 27, 3:45 PM CDTSevere Thunderstorm WarningEAXNodaway, Worth30 min
Apr 27, 3:53 PM CDTSevere Thunderstorm WarningEAXAndrew, Buchanan, Clinton, DeKalb39 min
Apr 27, 3:58 PM CDTSevere Thunderstorm WarningEAXClay, Clinton, Platte47 min
Apr 27, 4:09 PM CDTSevere Thunderstorm WarningEAXBuchanan, Clinton, DeKalb, Platte36 min
Apr 27, 4:10 PM CDTSevere Thunderstorm WarningEAXAndrew, Gentry35 min
Apr 27, 4:14 PM CDTSevere Thunderstorm WarningEAXCaldwell, Clinton, Daviess, DeKalb46 min
Apr 27, 4:36 PM CDTSevere Thunderstorm WarningEAXAndrew, Clinton, DeKalb, Gentry39 min
Apr 27, 4:38 PM CDTSevere Thunderstorm WarningEAXCaldwell, Clay, Clinton, Daviess, DeKalb, Ray37 min
Apr 27, 4:51 PM CDTTornado WarningEAXDaviess24 min
Apr 27, 5:05 PM CDTSevere Thunderstorm WarningEAXChariton, Howard, Randolph26 min
Apr 27, 5:08 PM CDTSevere Thunderstorm WarningEAXDaviess, DeKalb, Gentry, Harrison, Worth52 min
Apr 27, 5:12 PM CDTTornado Warning Tornado observedEAXDaviess33 min
Apr 27, 5:14 PM CDTSevere Thunderstorm WarningEAXCaldwell, Carroll, Daviess, DeKalb, Grundy, Lafayette and 2 more46 min
Apr 27, 5:38 PM CDTSevere Thunderstorm WarningEAXLafayette22 min
Apr 27, 5:52 PM CDTSevere Thunderstorm WarningEAXGrundy, Harrison, Linn, Mercer, Putnam, Sullivan38 min
Apr 27, 5:57 PM CDTSevere Thunderstorm WarningEAXLafayette, Saline48 min
Apr 27, 6:30 PM CDTSevere Thunderstorm WarningEAXChariton, Linn, Macon24 min
Apr 27, 6:43 PM CDTSevere Thunderstorm WarningEAXCarroll, Chariton, Saline47 min
Apr 27, 6:53 PM CDTSevere Thunderstorm WarningEAXAdair, Putnam, Sullivan52 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.